MathSciNet Relay Station
MathSciNet bibliographic data
MR2279509 (2007m:65080) 65M20 (35K20 35K55)
Branco, J. R.; Ferreira, J. A.; de Oliveira, P. Numerical methods for the generalized Fisher-Kolmogorov-Petrovskii-Piskunov equation. Appl. Numer. Math. 57 (2007), no. 1, 89–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement